5 doctors weighed in:

What will happen if a person is injected triamcinolone acetonide with xylocaine (lidocaine) even if they don't have any scar tissue problem?

5 doctors weighed in
Dr. Martin Morell
Internal Medicine - Rheumatology
2 doctors agree

In brief: As far

The shot is indicated and the technique is correct, you should be safe.
Sometimes the steroid could cause fat atrophy, specially if given too superficial.

In brief: As far

The shot is indicated and the technique is correct, you should be safe.
Sometimes the steroid could cause fat atrophy, specially if given too superficial.
Dr. Martin Morell
Dr. Martin Morell
Thank
Dr. Rita Agarwal
Anesthesiology

In brief: Not much

If there is nothing to treat nothing will happen except the area will feel numb.

In brief: Not much

If there is nothing to treat nothing will happen except the area will feel numb.
Dr. Rita Agarwal
Dr. Rita Agarwal
Thank
Dr. Daniel Hurd
Dermatology

In brief: Skin thinning

Results will vary from no side effect all the way up to focal skin ulceration.
The more dilute the triamcinolone the less likely one is to have a side effect such as skin color change (reddish-purple), skin atrophy(thinning) and/or skin erosion/ulceration. All of these side effects are unlikely and are often temporary even if they do occur; if they do then seek a dermatologists care.

In brief: Skin thinning

Results will vary from no side effect all the way up to focal skin ulceration.
The more dilute the triamcinolone the less likely one is to have a side effect such as skin color change (reddish-purple), skin atrophy(thinning) and/or skin erosion/ulceration. All of these side effects are unlikely and are often temporary even if they do occur; if they do then seek a dermatologists care.
Dr. Daniel Hurd
Dr. Daniel Hurd
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
35 years in practice
978K people helped
Continue
111,000 doctors available